Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

How porous is the graph of Brownian motion?


Authors: J. T. Cox and Philip S. Griffin
Journal: Trans. Amer. Math. Soc. 325 (1991), 119-140
MSC: Primary 60J65
MathSciNet review: 1013328
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the graph of Brownian motion is almost surely porous, and determine the Hausdorff dimension of sets with a given porosity index. In particular we show that the porosity index of the graph is $ {\gamma _0} \doteq 0.6948$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J65

Retrieve articles in all journals with MSC: 60J65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-1013328-0
PII: S 0002-9947(1991)1013328-0
Keywords: Brownian motion, arcsine law, porous sets, Hausdorff dimension
Article copyright: © Copyright 1991 American Mathematical Society